Accutane, Erectile Dysfunction & Low Libido

by Al

Accutane, Erectile Dysfunction & Low Libido

Dear Mark,

I'm 30 years of age and exactly 10 years ago I had the misfortune of taking a medicine prescribed for acne called 'Accutane' (isotretinoin) where the course I took only lasted 3 months.

One of the side effects of Accutane is permanent Erectile Dysfunction where over the last decade I've experienced very low libido and even if I do happen to achieve an erection there is no feeling in the penis at all.

I've read on the internet that Accutane significantly lowers 5-alpha-dihydrotestosterone which is an enzyme that converts testosterone into DHT (which controls the penile sensitivity).

Over the past month I have been wearing a silver ball zinger which has increased my libido a little bit but the sensation in the penis is still not there when I do have an erection.

Have you heard about the effects of Accutane before from other people and if so could you please give me advice on what to do to regain my sexual pleasure that has been missing for almost a decade?

With my deepest gratitude,

Accutane, Erectile Dysfunction & Low Libido

Hello Al,

Nope, you're not the first, and definitely won't be the last to be hit hard by this drug.

Accutane has been know to cause erectile dysfunction since the 1970's, but that's not stopping the doctors from handing it out like candy.

Of course, not all users of the drug will get hit with erection problems.

Others will have to deal with Liver Damage, Inflammatory Bowel Disease, Ulcerative Colitis, Hair Loss, Eczema and even development of full blown Crohn’s Disease.

(By the way, that's just a partial list of potential side effects)

And if you have any history of depression or mental illness in your family, don't EVER even think of going near this drug.

Do do, and you may find yourself sitting on the edge of your bed with a shotgun in your mouth.

Yup, Accutane can cause severe depression, leading to suicidal thoughts and attempts which are often successful.

Some blame the acne itself for the increased risk of suicide, but I don't.

I believe it's the drug itself, and feel strongly that it should never be taken by any man, woman, or child.

This stuff just produces way too many negative side effects for human consumption.

Especially when you consider the fact that acne is 100 percent treatable with lifestyle changes alone.

In other words, the drug simply is not necessary for the vast majority of people who use it.

Getting back to your situation, Al...

I can't make any guarantees, or give out medical advice, but I can tell you exactly what I'd do if I were in your situation.

First, I'd begin a cycle of OTC Erection Supplements

Then I'd Incorporate Edging Into My Weekly Routine
(I'd wear my Zinger while doing it)

I'd Limit Ejaculations to a Maximum of Once a Week

Muscle Accumulating Exercise would also be part of my plan

I'd Consume an Extremely Healthy and Clean Diet

And finally...

I'd get a handle ON THIS

Hope that helps, Al.

Check back in and let us know how things worked out for you.

Accutane, Erectile Dysfunction &
Low Libido to Low Testosterone-Home


Accutane Drug Watch

Accutane Side Effects On Pubmed

Click here to post comments

Return to Erectile Dysfunction Questions, & Feedback!.